NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"I saw my period on the 1/12/16 and it ended on the 4/12/16 then I had sex on d 12/12/16 and took contraceptive pill postinor2 then my period came back on the 19/12/16 and up till today it's still on i don't know what to do,i need advice"

Tags:
    User Avatar
    A 24 years year old female asked:
    2 years ago
    I saw my period on the 1/12/16 and it ended on the 4/12/16 then I had sex on d 12/12/16 and took contraceptive pill postinor2 then my period came back on the 19/12/16 and up till today it's still on i don't know what to do,i need advice
    Dr. Temitope A answered:
    2 years ago
    Good evening. Contraceptive pills can alter menstrual cycle but this bleeding in almost two weeks already. You need to see a gynecologist as soon as possible for proper evaluation.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 years ago
    I went for scan and I was told to see a gynaecologist which i did and was given drugs but on Wednesday but was also asked to go for an hormonal imbalance test- progesterone,Estradlol, HVS MCS and HIV1&2
    Dr. Temitope A answered:
    2 years ago
    Have you done those tests? when is your next clinic appointment? You need to go back to the gynaecologist with the results of those tests.
    Doctors avatar
    User Avatar
    A 24 years year old female asked:
    2 years ago
    The hospital i was referred to have closed for the year but I was told to come back there on d 9/1/17 and by then,I should have gone back to school and I went back to see d doctor but he wasn't around
    Dr. Temitope A answered:
    2 years ago
    In that case, you may need to get a new hospital around. They will surely need the results of those investigations to reach a diagnosis and definitive treatment.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app